Robust Kalman filtering for continuous-time systems with norm-bounded nonlinear uncertainties

Full text for this resource is not available from the Research Repository.

Shi, Peng and Kaya, CY (2000) Robust Kalman filtering for continuous-time systems with norm-bounded nonlinear uncertainties. IMA Journal of Mathematical Control and Information, 17 (4). 363 - 373. ISSN 0265-0754

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36646
DOI https://doi.org/10.1093/imamci/17.4.363
Official URL https://academic.oup.com/imamci/article/17/4/363/6...
Subjects Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords robust filter system; estimation; robust estimation
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login